# SDR DALA2024072907529

- Difficulty date: July 16, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: AFTER REMOVED BEARING CRACK WAS FOUND ON HINGE ARM FITTING 7 ON VERTI CAL STABILIZER. C/A: REPLACED HINGE ARM FITTING #7 AND FASTENERS ON VERTICAL STABILIZER AS PER A320 SRM 55-36-42-300-005, AS PER A320 SRM 55- 36-42-300-008 AND AS PER A320 SRM 51-42-11, AS PER SRM 51-72-11 AND INSTALLED HINGE BOLT #7 AS PER A320 FAM AMM 27-21-41-400-001 -A STEP 4D(9)(A) THRU (F) AND 4D(12) AND TEST IS TO BE ACCOMPLISHED ON AMDS CARD 5530-4001. TOOL USED: TORQUE P/N: QD2R100A S/N:0918702049 DUE DATE: 14-APR-25. TORQUE APPLIED NUT 56: 22LBS.FT. RII INSPECTION COMPLETE 1715948 AE403QC JOB COMPLETE. (LP: 0451453)
